# SDR AALA2019030126002

- Difficulty date: February 26, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 22,279 hours, 2,467 cycles
- System (JASC): 3810 · Potable Water System
- Part: Packing
- Part number: NAS1611015A
- Condition: Cut
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE POTABLE WATER WAS LEAKING FROM THE SUPPLY LINE IN THE 4F-RC LAVATORY INTO THE CABIN.  AN EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT. THE AIRCRAFT WAS GROUNDED.   FOUND THE COUPLING SEAL WAS CUT.   REPLACED THE SEAL IAW AMM 38-10-01-910-803.
